Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Local compactness and simple extensions of discrete spaces


Authors: H. Herrlich, V. Kannan and M. Rajagopalan
Journal: Proc. Amer. Math. Soc. 77 (1979), 421-423
MSC: Primary 54D45
MathSciNet review: 545607
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Hereditarily locally compact spaces are characterized as those locally compact spaces which are simple extensions of discrete spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D45

Retrieve articles in all journals with MSC: 54D45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0545607-5
Keywords: Simple extension, locally compact
Article copyright: © Copyright 1979 American Mathematical Society